Previous |  Up |  Next


surfaces with boundary in Euclidean four-space; maximum principle for elliptic systems of PDE
In this paper some properties of an immersion of two-dimensional surface with boundary into {$Esp 4$} are studied. The main tool is the maximal principle property of a solution of the elliptic system of partial differential equations. Some conditions for a surface to be a part of a 2-dimensional spheren in {$Esp 4$} are presented.
[1] Bureš J.: Some remarks on surfaces in the 4-dimensional euclidean space. Czech. Math. Journal 25 (1975), 480-490. MR 0388283
[2] Švec A.: Seminar on global geometry. Prague, texts.
[3] Vekua A.: Obobščennyje analytičeskije funkcii. Moskva, 1958.
Partner of
EuDML logo